Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Continuous light bleeding post tubes removal surgery, had brief termination of bleeding after stopping pills. Remedy?

Hi, i had 1 tube removed 5 months ago, they put me on the pill after the sugary, but i have had light bleeding non stop since then and my doc kept telling me that me body was getting used to the pill, so i stopped the pill and didnt bleed for a week then i got my period and i have had bleeding non stop again, please help im over it
Asked On : Thu, 5 Apr 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Infertility Specialist 's  Response
welcome to HCM

bleeding on and off while on the pill is a common problem
however if the period is heavy you will require help from your consultant and they will prescribe medications which will help to control bleeding.

However a pelvic ultrasound will be of great information in your case
testing yourself your any thyroid problem will also be advised

hope to have answered your query
Dr Nandita A Thakkar
Answered: Thu, 5 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor